Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes hyper-pigmentation ?

Just did a routine check and ESR is 40 and i have patches all over my skin and hyperpigmentation on my face and neck. Please what can be the cause Just did a routine check and ESR is 40 and i have patches all over my skin and hyperpigmentation on my face and neck. Please what can be the cause
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello joy;
welcome to HealthcareMagic
The increased ESR can be a sign of many things like all sort of active infection in body;anaemia;tuberculosis;fever etc so it needs to be seen due to what you have it.If there is no infection or you do not suffer any problem may be anaemia can be the reason.Hyperpigmentation of skin is due to exposure to sun and also age related and should not have any relation with the increased ESR.
Thanks
Answered: Tue, 14 Jun 2011
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hello joy;
welcome to HealthcareMagic
The increased ESR can be a sign infection in body TB,sarcoidosis;anaemia,fever any chronic inflammatory disease , malignancyetc so u better get investigations done to find cause of raised ESR.
Hyperpigmentation of skin can be due to multiple skin conditions also age related and but it can also be related to increased ESR.
Better consult with Dermatologist to know the cause of hyperpigmentation.
Take care.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor